American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F17) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Andreas Juhl. Secondary invariants and the singularity of the Ruelle zeta-function in the central critical point . Bull. Amer. Math. Soc. 32 (1995) 80-87. MR 1284776.
Abstract, references, and article information   
View Article: PDF

[2] Roy Adler and Leopold Flatto. Geodesic flows, interval maps, and symbolic dynamics. Bull. Amer. Math. Soc. 25 (1991) 229-334. MR 1085823.
Abstract, references, and article information   
View Article: PDF

[3] A. Katok, G. Knieper, M. Pollicott and H. Weiss. Differentiability of entropy for Anosov and geodesic flows. Bull. Amer. Math. Soc. 22 (1990) 285-293. MR 1013257.
Abstract, references, and article information   
View Article: PDF

[4] Atsushi Katsuda and Toshikazu Sunada. Dynamical $L$-functions and homology of closed orbits. Bull. Amer. Math. Soc. 20 (1989) 73-77. MR 959209.
Abstract, references, and article information   
View Article: PDF

[5] William A. Veech. Dynamics over Teichmüller space. Bull. Amer. Math. Soc. 14 (1986) 103-106. MR 818062.
Abstract, references, and article information   
View Article: PDF

[6] Dennis Sullivan. Discrete conformal groups and measurable dynamics. Bull. Amer. Math. Soc. 6 (1982) 57-73. MR 634434.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1